# SDR FDEA2020070631437

- Difficulty date: July 3, 2020
- Submitted: July 7, 2020
- Operation: Air carrier
- Aircraft: N901FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- Aircraft time: 56,992 hours, 26,431 cycles
- Engine: Rroyce RB211535E437
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Frame
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG NR 1 O/B UPPER AND LOWER "A" FRAMES FAIRING DAMAGED.  PERFORMED TEMPORARY REPAIR OF DELAMINATED SKIN PLIES ON ENG NR 1 O/B UPPER AND LOWER "A" FRAME FAIRINGS IAW AMM SUBTASK 72-34-10-308-038-R04.
